# SDR DALA2024102810454

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 DENTS ON EXTERNAL SKIN LOCATED BTW FR 16 TO FR 17 LEVEL STR 32L LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR AS PER A319 SRM 53-11-11-300-041. (0627385)
